# SDR GTIA012152

- Difficulty date: November 8, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN OVERHEAD CEILING PANEL BETWEEN ROWS, AFT 15 L/R INNER LIGHT HOUSING CRACKED.  REMOVED EMERGENCY LIGHT ASSY.  INSTALLED EMERGENCY LIGHT ASSY IAW MD9 33-53-00.  (M)
